top of page

Hemodynamics Management

Public·230 members

67 year old man, k/c of DM, HTN, presented with CAP, after initial fluids resuscitation, his Transpulmonary thermodilution device reading (EV1000 Volume view®️) showed the following picture.



What is the best next step?

  • Give more i.v fluids?

  • Start Vasopressors?

  • Give an Inodilator (Dobutamine)?

  • Fluid off-loading?




Mazen Kherallah
Mansor Binhashr
Talal Dahhan, MD, MMEL, MHA
Hassan Hawa
Hassan Hawa
Aug 12, 2021

So giving Dobutamine will lead to:


Please note the significant rise in CI, GEF with reduction in the ELWI suggesting that the heart is functioning better and there is as you can see vasodilation as a consequence to Dobutmaine's vsodilator effect.

So the right approach would have been as you can see: 1 fluid bolus then dobutmaine. Vasopressors and 2nd iv fluids where detrimental.

Like
bottom of page